MathSciNet Relay Station
MathSciNet bibliographic data
MR1841529 (2002f:32018) 32D15 (31C10 32H02)
Alehyane, Omar; Zeriahi, Ahmed Une nouvelle version du théorème d'extension de Hartogs pour les applications séparément holomorphes entre espaces analytiques. (French) [A new version of the Hartogs extension theorem for separately holomorphic mappings between analytic spaces] Ann. Polon. Math. 76 (2001), no. 3, 245–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement